# SDR SWAA2022021853891

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 8,284 hours, 3,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP UPPER SKIN IS DELAMINATED 3 INCHES IN DIAMETER 4 INCHES FROM INBOARD EDGE X 3 INCHES FROM AFT EDGE / SEALED DAMAGED AREA WITH SPEED TAPE ON R/H WING O/B AFT FLAP REF SRM 57-53-01-1A-4. SEE EC/TC REPAIR 57EA-05596 TSR TRACKING # 201806869 AND TC/TC INSP 57EA-05595AMT 67662
